On asymptotic properties of the scatter matrix based estimates for complex valued independent component analysis

Ilmonen, Pauliina . Statistics & Probability Letters 2013. 83 (4) :1219-1226

Locate this article in:

Bibtex

@article{CIS-266231,
  Author = {Ilmonen, Pauliina},
  Title = {On asymptotic properties of the scatter matrix based estimates for complex valued independent component analysis},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {4},
  Year = {2013},
  Pages = {1219--1226},
  Keywords = {Hausdorff dimension, Packing dimension, random fractal, Asymptotic normality, complex valued data}
}

Similar articles